Vol. 13, No. 7, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author index
To appear
Other MSP journals
Convex sets evolving by volume-preserving fractional mean curvature flows

Eleonora Cinti, Carlo Sinestrari and Enrico Valdinoci

Vol. 13 (2020), No. 7, 2149–2171

We consider the volume-preserving geometric evolution of the boundary of a set under fractional mean curvature. We show that smooth convex solutions maintain their fractional curvatures bounded for all times, and the long-time asymptotics approach round spheres. The proofs are based on a priori estimates on the inner and outer radii of the solutions.

geometric evolution equations, fractional partial differential equations, fractional perimeter, fractional mean curvature flow, asymptotic behavior of solutions
Mathematical Subject Classification 2010
Primary: 53C44, 35R11, 35B40
Received: 21 November 2018
Revised: 19 July 2019
Accepted: 6 September 2019
Published: 10 November 2020
Eleonora Cinti
Dipartimento di Matematica
Università degli Studi di Bologna
Carlo Sinestrari
Dipartimento di Ingegneria Civile e Ingegneria Informatica
Università di Roma “Tor Vergata”
Enrico Valdinoci
Department of Mathematics and Statistics
University of Western Australia
Crawley, WA